# SDR IPXA2021041268116

- Difficulty date: April 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,052 hours, 18,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMER LIGHT INOP.R&R EMER LIGHT BATTERY PACK PER MD11 AMM 33-51-01-401, SYSTEM CHECKS OKAY. IPC 33-51-01-05-015.
